# SDR ZESA20170602001

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N26AP
- Make and model: Cessna 550
- Aircraft serial: 0824
- Aircraft time: 6,901 hours, 7,352 cycles
- Engine: Pwa PW530A
- Engine time: 6,808 hours, 7,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bellows
- Part number: 31J181901
- Condition: Separated
- Location: Engine
- Part time: 2,850 hours, 3,053 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE LEFT ENGINE APPROACHED OVERTEMP AT APPROXIMATELY 85% WELL BELOW N1 OF THE DAY,  ABORTED THE TAKE OFF AND RETURNED TO BASE. THE ENGINE WAS TROUBLESHOT AND IT WAS FOUND THAT THE LEFT SIDE BLEED PORT BELLOWS WAS SEPARATED AND LEAKING. THE PARTS WERE REPLACED AND OPERATIONALLY CHECKED THEN RETURNED TO SERVICE.
